| Model Number |
10108964 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Report source: corporate resource analyst.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
Event or Problem Description
It was reported that the extension set is ¿falling apart¿ while in use even when connections are tightened prior to use.The event occurred in the pre-op, pacu.
Additional Manufacturer Narrative
The customer¿s report of tubing falling apart- separated could not be confirmed due to the product was not returned for failure investigation.Although a photo was provided by the customer, the location of the tubing falling apart could not be determined.The root cause was not identified as no product was returned.
Event or Problem Description